Tardive dyskinesia is defined as involuntary athetoid or choreiform movements that develop due to the use of neuroleptic drugs for at least a few months. Tongue, lower face, jaw, upper and lower extremities are the most affected parts of the body in tardive dyskinesia. Quality of life is negatively affected because of the low remission rates. Besides tardive dyskinesia, involuntary movements may appear after discontinuation, change or a reduction in the dose of antipsychotic medications, which is called withdrawal-emergent dyskinesia (WED). Unlike tardive dyskinesia, the involuntary movements involve mainly the neck, trunk, and limbs and regress in shorter period of time in WED. A consensus has not yet been reached for the treatment of WED. Restarting the previous antipsychotic agent with slow titration or switching to an atypical antipsychotic with low affinity for dopamine D2 receptors are among the primary options for treatment. As WED is one of the predictors of tardive dyskinesia development, early detection and treatment is believed to have positive effect on the quality of life. In this report, the case of a patient followed up for bipolar disorder type I (BD-I) and started on clozapine for WED after discontinuation of haloperidol on account of adverse effects is discussed. It is necessary for clinicians to consider these types of complications when discontinuing or changing treatment. Further research is needed in order to reach a common approach for the treatment of WED.